# SDR NACA2024041100004

- Difficulty date: April 11, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 111,526 hours, 19,224 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN ALT AUTO STATUS MESSAGE. PERFORMED BITE TEST, UNABLE TO DUPLICATE FAULT, OPS CHECK OK IAW FIG 21-31FAULT TREE 809
